# SDR 20000403AP002

- Difficulty date: March 8, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N427EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19090
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 614 - CLE-BUF - ON SERVICE CHECK, FOUND NR 2 ENGINE 8 QUARTS LOW ON OIL.  ALSO, FOUND OIL IN EXHAUST PIPE.  REPLACED NR 2 ENGINE.  (M)
